advertisement
Question
Posted by: Just Me | 2011/07/20

ECT

Ek het afgelope tyd 6 ECT''s gehad. Ek verstaan van die tydelike geheueverlies as deel van newe-effekte. My hande het begin bewe. In so mate dat ek sukkel om op my selfoon iets te tik. As ek my hande stil voor my hou, is daar net ''n ligte bewing, maar sodra ek iets wil doen, dan is dit of dit wat ek wil doen en my hande nie saamwerk nie. Dalk newe-effek van ECT

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Verwys jy na "electroconvulsive therapy" of na "electrochemotherapy". Met ontvangs van jou antwoord, sal die aangeleentheid my verdere aandag geniet.

Groete





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement